# SDR SWAA2013100921037

- Difficulty date: July 18, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,700 hours, 61,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C252046
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CORRODED ON UPPER SKIN AT WSTA 253.   REPAIRED SKIN IAW EO & EA.
